Publication detail

Periodic solutions of systems of integro-differential equations with a small parameter

ŠMARDA, Z.

Original Title

Periodic solutions of systems of integro-differential equations with a small parameter

English Title

Periodic solutions of systems of integro-differential equations with a small parameter

Type

journal article

Language

en

Original Abstract

Paper deals with an existence and uniqueness of periodic solutions of ID equations with a small parameter.

English abstract

Paper deals with an existence and uniqueness of periodic solutions of ID equations with a small parameter.

Keywords

Integrodifferential equations, periodic solutions.

RIV year

2005

Released

19.01.2005

Location

University of South Bohemia, české Budějovice

Pages from

61

Pages to

68

Pages count

8

BibTex


@article{BUT45769,
  author="Zdeněk {Šmarda}",
  title="Periodic solutions of systems of integro-differential equations with a small parameter",
  annote="Paper deals with an existence and uniqueness of periodic solutions of ID equations with a small parameter.",
  chapter="45769",
  journal="Department of Mathematics Report Series",
  number="Vol.12",
  volume="2004",
  year="2005",
  month="january",
  pages="61",
  type="journal article"
}